# SDR USAABB03012

- Difficulty date: January 17, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9221009
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - FOUND EXIT IDENTIFIER AT DOOR L4 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  (M)
